# SDR AWXA200500877

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,346 hours, 22,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8 DAY CHECK, DISCOVERED AFT LEFT EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY BATTERY PACK IAW AMM 33-51-38.  OPERATIONAL CHECKS GOOD.
